Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on the classification of Riemann surfaces


Author: K. V. Rajeswara Rao
Journal: Proc. Amer. Math. Soc. 15 (1964), 632-634
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1964-0177107-8
MathSciNet review: 0177107
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton N. J., 1960. MR 0114911 (22:5729)
  • [2] M. Heins, Lindelöfian maps, Ann. of Math. (2) 62 (1955), 418-446. MR 0075311 (17:726c)
  • [3] M. Parreau, Sur les moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann, Ann. Inst. Fourier (Grenoble) 3 (1951/1952), 103-197. MR 0050023 (14:263c)
  • [4] K. V. R. Rao, Lindelöfian meromorphic functions, Proc. Amer. Math. Soc. 15 (1964), 109-113. MR 0158067 (28:1294)
  • [5] H. L. Royden, Open Riemann surfaces, Ann. Acad. Sci. Fenn. Ser. A I. No. 249 (1958). MR 0100673 (20:7102)
  • [6] -, On a class of null-bounded Riemann surfaces, Comment. Math. Helv. 34 (1960), 52-66. MR 0110795 (22:1663)
  • [7] L. Sario, An extremal method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 73 (1952), 459-470. MR 0054053 (14:863b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0177107-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society